# SDR DALA2019082204895

- Difficulty date: August 22, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 73,567 hours, 54,687 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

NOTICED BURNING OIL ODOR IN JET WAY WALKING TO MAIN CABIN DOOR. F/A'S IN FWD. CABIN AND AFT ALSO NOTICED SAME ODOR. TURNED PACKS OFF AND SHUT DOWN APU. ON WALK AROUND FOUND FLUID BACK FLOWING OUT OF APU. NON RAM DOORS. ODOR DISSIPATED WITH PACKS OFF. FOUND PRESSURE LINE TO T/R DIRECTIONAL CONT. VLV. LEAKING SECURED B-NUT LK. CKS. OK. C/W NO-GO ODI. 2931 SECT. 2. C/W WC 4900-1184 AND WC 4950-2215. CLEANED BELLY OF A/C. (LP5597222)
